skin-hair-icon
Genital warts
I was treating my genital warts and using imiquimod topical cream for 2 weeks, I got better results they even healed for 60% but for 1 week I stopped using it bcz of bad reaction those healed warts grew again in my foreskin. Is it possible so frequently? What should I do? I very much anxious now
61 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Undergo  laser removal therapy.. otherwise few creams also available...for detailed prescription do direct online consultation by sending photos.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.